# SDR AALA201704199013

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 64,620 hours, 8,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GUARDED SWITCH ON THE OVERHEAD PANEL WIRE BROKEN. REPLACED EMERGENCY LIGHTS SWITCH GUARD PER IPC 33-51-51-01A AND TESTED OK IAW AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
